Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Convergence of series of elements of multidimensional Gaussian Markov sequences


Author: M. K. Runovska
Translated by: O. I. Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 84 (2011).
Journal: Theor. Probability and Math. Statist. 84 (2012), 139-150
MSC (2010): Primary 60G50, 65B10, 60G15; Secondary 40A05
Published electronically: August 2, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are found for the almost sure convergence of random series of elements of a multidimensional Gaussian Markov sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G50, 65B10, 60G15, 40A05

Retrieve articles in all journals with MSC (2010): 60G50, 65B10, 60G15, 40A05


Additional Information

M. K. Runovska
Affiliation: Department of Mathematical Analysis and Probability Theory, National Technical University of Ukraine (“KPI”), Peremogy Avenue 37, Kyiv 03056, Ukraine
Email: matan@kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-2012-00857-0
PII: S 0094-9000(2012)00857-0
Keywords: Multidimensional Gaussian Markov sequence, Gaussian $m$-Markov sequence, almost sure convergence of random series, sums of independent random elements with operator normalizations
Received by editor(s): November 30, 2010
Published electronically: August 2, 2012
Article copyright: © Copyright 2012 American Mathematical Society